# SDR DALA2015072204535

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, LOWER GATE HAS CORROSION ALONG LOWER EDGE IN 8 PLACES FROM FWD TO AFT CORNER.  REMOVED CORROSION ON L-1 DOOR LOWER GATE FROM FWD TO AFT IAW SRM 52-10-02. ORIGINAL MATERIAL DIMENSION ON LOWER EDGE OF LOWER GATE IS 4.92" IAW DWG 141N6206, MATERIAL LOSS IS .110" FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02. R & R L-1 LOWER GATE, PN 141N6120-29 IAW AMM 52-11-38-404-009.
